# SDR AALA961620

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1409B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11367
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MSP - FLT 2068 - EN ROUTE DFW/MSP, DURING CRUISE, NOSE LANDING GEAR GREEN LIGHT ILLUMINATED.  AIRCRAFT PROCEEDED TO MSP AND WHEN LANDING GEAR CYCLED, ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT LANDED MSP WITHOUT INCIDENT.  CHECKED NOSE LANDING GEAR SENSORS, WITH NO DEFECTS FOUND.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK, WITH NO DEFECTS FOUND.  ACCOMPLISHED PSEU BITE CHECK, WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECK NORMAL OPERATION.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
